# SDR IXXA20161111105

- Difficulty date: September 19, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT WING TRAILING EDGE, WING BUTT LINE 183 , UPPER PANEL SUPPORT TEE COMMON TO AUXILIARY SPAR WEB. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS. FABRICATED NEW SUPPORT TEE AND REPLACED IAW SRM 57-51-02, 51-40-02.
